# SDR UPS08854080

- Difficulty date: December 2, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Engine: Cfmint CFM563C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A NR 3 ENGINE FLAMED OUT.  ENGINE RELIT ON IT'S OWN.  PERFORMED FIRST FOUR STEPS OF DC-8 M/M 71-00-00-1 FIG 139 UP TO INSPECT FUEL FILTER.  FILTER KIT ON ORDER.  REPLACED NR 3 FUEL FILTER PER AMM 73-10-02-4.  LEAK CHECK OK.  ACCOMPLISHED STEPS 5 THRU 15.  ENGINE RUN SUCCESSFUL.  A/C RETURNED TO SERVICE.
